# SDR GTIA2021083035951

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 52,401 hours, 24,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 High Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENG 2 BLEED FAULT - RETURN TO MCO-REMOVED AND REPLACED #2 HPV IAW 36-11-51 AND REMOVED AND REPLACED #2 PRV IAW AMM 36-11-52. OPS CHECK GOOD. A/C OKAY FOR SERVICE
